# SDR 371PA0078

- Difficulty date: September 18, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON PREVIOUS BLEND OUT ON FLOORBEAM AT BS 328 AT LBL 12 HAS CORROSION.  REMOVED STRAP AND REPAIRED FLOORBEAM PER SRM 53-10-51.
